Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Characterization of chaotic order
and its application to furuta inequality

Authors: Masatoshi Fujii, Jian Fei Jiang and Eizaburo Kamei
Journal: Proc. Amer. Math. Soc. 125 (1997), 3655-3658
MSC (1991): Primary 47A63, 47B15
MathSciNet review: 1415586
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we give a simple characterization of the chaotic order $\log A \ge \log B$ among positive invertible operators $A, B$ on a Hilbert space. As an application, we discuss Furuta's type operator inequality.

References [Enhancements On Off] (What's this?)

  • 1. T.Ando, On some operator inequalities, Math. Ann., 279 (1987), 157-159. MR 89c:47019
  • 2. M.Fujii, Furuta's inequality and its mean theoretic approach, J. Operator theory, 23 (1990), 67-72. MR 91g:47012
  • 3. M.Fujii,T.Furuta and E.Kamei, Operator functions associated with Furuta's inequality, Linear Alg. and its Appl., 179 (1993), 161-169. MR 93j:47026
  • 4. M.Fujii and E.Kamei, Furuta's inequality and a generalization of Ando's Theorem, Proc. Amer. Math. Soc., 115 (1992), 409-413. MR 92i:47018
  • 5. T.Furuta, $A \ge B \ge 0$ assures $(B^{r}A^{p}B^{r})^{1/q} \ge B^{(p+2r)/q}$ for $r \ge 0, p \ge 0, q \ge 1$ with $(1+2r)q \ge p+2r$, Proc. Amer. Math. Soc., 101 (1987), 85-88. MR 89b:47028
  • 6. T.Furuta, Elementary proof of an order preserving inequality, Proc. Japan Acad., 65 (1989), 126. MR 90g:47029
  • 7. E.Kamei, A satellite to Furuta's inequality, Math. Japon., 33 (1988), 883-886. MR 89m:47011
  • 8. G.K.Pedersen, Some operator monotone functions, Proc. Amer. Math. Soc., 36 (1972), 309-310. MR 46:6078

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A63, 47B15

Retrieve articles in all journals with MSC (1991): 47A63, 47B15

Additional Information

Masatoshi Fujii
Affiliation: Department of Mathematics, Osaka Kyoiku University, Asahigaoka, Kashiwara, Osaka 582, Japan

Jian Fei Jiang
Affiliation: Department of Mathematics, Osaka Kyoiku University, Kashiwara, Osaka 582, Japan; permanent address: Department of Basic Science and Technology, China Textile University, Shanghai, China, Postal code 200051

Eizaburo Kamei
Affiliation: Momodani Senior High School, Ikuno, Osaka 544, Japan
Address at time of publication: Maebashi Institute of Technology, Kamisadori, Maebashi, Gunma 371, Japan

Keywords: Positive operators, chaotic order, L\"{o}wner-Heinz inequality, Furuta inequality
Received by editor(s): July 16, 1996
Dedicated: Dedicated to Professor P. R. Halmos on his 80th Birthday
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society